Getting Pregnant <
Trying to conceive
11/07/2013 at 20:15
Been off the pill 3 months & 2 weeks now & had my first period since stopping the pill last month. It's been 36 days since I started my last period. Last week, for a couple days I was wiping away mucky coloured stuff & then it stopped. Did a pregnancy test on Tuesday but it was negative. I am now since Tuesday, again wiping away mucky coloured stuff but its not a lot. Should I do another pregnancy test at the weekend/do a test at doctors or is it just my body? Xxx No1 has replied yet but will let u know what ppl say, if anything xxx
11/07/2013 at 20:22
Maybe test again in a week or so but it could just be ur body adjusting xx
11/07/2013 at 20:38
I know, think I'm guna test again at the weekend. I have onli got cheap tests though xxx
11/07/2013 at 22:12
thats odd because whenever i have stopped the pill i would bleed around 2days later for about 5days... then exactly 4weeks later have a normal period, then 4weeks later another period. which is what should happen because as soon as you stop taking the pill the hormones are out of your system. even if you take the pill religiously and miss a couple it can trigger an ovulation... which would then lead you onto have a normal period 2weeks later. so for you to be going on with spotting 3months later is a bit odd!!! id go and see a doctor x
12/07/2013 at 09:21
SpotteingSpotting is very common as your body settles down as are irregular periods for 3-6 months. The gp wwill not think anything is up unless it has been going on longer, you have a gynae condition or other symptoms.
its not true to say everyone ovulates straight after stopping the pill but it is possible to ovulate without having a period.
lots of women take a few months to get a cycle back and maybe longer for a regular pattern. equally some women also have their cycle back straight away.
diet and stress can also impact things. Hope things settle for you soon.
Continues below ad
with our partner Childcare.co.uk
Nice to see you! Please do nose around, sign up and join in.